# SDR V0XD20230213002

- Difficulty date: January 27, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N14573
- Make and model: Emb EMB-145LR
- Aircraft serial: 45638
- Aircraft time: 41,150 hours, 32,299 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM AT RBL 15 AND FR59-FR61 HAS SIGNS OF CORROSION AT 2 OFF NUTPLATE LOCATIONS WHERE MATING GUSSET PLATE ATTACHES.CORRECTIVE ACTION IS TO CUTOUT DAMAGE IN 2 PLACES MANUFACTURED FILLER AND FORMED DOUBLER IAW EMB 135/145 SRM 53-24-10 FIG 202. AVMAX WO81031 WC 1233.
